# SDR REXA2013060101054

- Difficulty date: June 1, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 23,384 hours, 20,643 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW HEAT CAUTION MSG WOULD RESET BUT REOCCURED MUTIPLE TIMES DURING FLIGHT.  RAN LT WINDOW HEAT ON LOW + HIGH.  OP CHECK GOOD IAW AMM 30-41-00.  OK FOR SVC.
